# SDR QXEA2020030200120

- Difficulty date: February 29, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 7,733 hours, 4,759 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Part number: 8209147
- Part serial: 2017030012
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 7,730 hours, 4,750 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 360 FA CALLED TO COMPLAIN ABOUT TEMPERATURE. ECS STATUS PAGE SHOW 13C AND FALLING. MANUAL PAX CABIN SWITCH DID NOT AFFECT. AFTER LOSING 2000FT AND FLYING A 34000 ECS SHOWED INCREASING TEMP. FA CALLED AND MENTIONED SMELLING HOT AIR. AT ABOUT 22000 FT WE GOT EICAS MESSAGE PACK 1 PACK 2 FAULT CAUTION MESSAGE AND PESN AUTO FAULT EICAS MESSAGE. RAN QRH AND PACKS STILL SHOWED FAILED. CABIN PRESSURE CLIMBED TO 9100 FT BEFORE DECREASING AS WE WENT BELOW 10000 FT. AIRCRAFT REMOVED FROM SERVICE. INTERROGATED CMC AND FOUND FAULT CODES-21516300AM2, 2151500AM2, 21515000AM1, 21516000AM1, 21516000AM2. PERFORMED FIM TASKS 21-51-00-810-811-A FAILURE OF THE LEFT-PACK DIFFERENTIAL PRESSURE SENSOR, AND 21-51-00-810-812-A FAILURE OF THE RIGHT-PACK DIFFERENTIAL PRESSURE SENSOR. BOTH FIMS POINT TO FAULTS 2151500AM1, 21515000AM2, 21516000AM1, 21516000AM2 BEING TRANSITORY. R+R #2 PACK BYPASS VALVE AS A PRECAUTIONARY FOR FAULT CODE 21516300AM2 IAW E175 AMM 21-51-10-000-801-A/400-801-A. PERFORMED OPS TESTS IAW E175 AMM 21-61-00-710-801-A AND 21-62-00-710-801-A. OPS TEST GOOD, ALL ASSOCIATED FAULTS CLEARED AND DID NOT RETURN. RETURNED TO SERVICE.
